# SDR 96ZZZX234

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bearstrap
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C, FOUND CRACK IN BEARSTRAP, FORWARD GALLEY DOOR CUTOUT AT LOWER AFT CORNER.  REPAIRED PER SSRM 53-30-206, PAGES 201-213, FIGURE 202.  AIRCRAFT TOTAL TIME:  63,044 HOURS, 42,507 CYCLES.
